# SDR DALA1115609877

- Difficulty date: February 16, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 63 HAS CRACKS ON THE EDGE OF FLOOR PANEL.  REMOVED 2 EA CRACKS IN FLOOR IAW SRM 53-01.  FABRICATED 2 EA REPAIR DOUBLERS IAW SRM 53-23-0.  TREATED & PRIMED IAW SRM 51-10-3, PG 3.  INSTALLED REPAIR DOUBLER IAW SRM 5 3-01.  DETECTED NO CRACKS AT 2 EA CUTOUT REPAIR AREAS.
